# SDR AALA202301037242

- Difficulty date: October 2, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461
- Part serial: 08265
- Condition: False Activation
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD LAVATORY SMOKE DETECTOR ACTIVATED ON VECTORS TO FINAL APPROACH, CONTINUED AFTER PARKING. REMOVED AND REPLACED FORWARD LAVATORY SMOKE DETECTOR.
